Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Will Primolut Cause Nausea And Heartburns

Hi Doc, my doctor gave me a prescription of primolut N3gm to use because iv missed my periods for 2 months and not being pregnant, started using them last night and this morning after taking one I experience a whole of saliva inside my mouth and feeling a bit nausea and have a heartburn. Is it normal or? Please help
Thu, 10 Apr 2014
Report Abuse
OBGYN 's  Response
Hi,
It is normal to experience gastric symptoms as side effect of hormone therapy. This is why it is always suggested that you take the medications after food and if taking in a single dose, preferably at night. Usually they are mild and subside after a couple of doses, but if they persist, you may need to either stop the medication or use antidotes. As you may not need to use the hormone for a long time since you have been prescribed this for inducing a period, you should be fine. Try some antacid and cold milk for relief. Hope this helps.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Heartburn


Loading Online Doctors....
Will Primolut Cause Nausea And Heartburns

Hi, It is normal to experience gastric symptoms as side effect of hormone therapy. This is why it is always suggested that you take the medications after food and if taking in a single dose, preferably at night. Usually they are mild and subside after a couple of doses, but if they persist, you may need to either stop the medication or use antidotes. As you may not need to use the hormone for a long time since you have been prescribed this for inducing a period, you should be fine. Try some antacid and cold milk for relief. Hope this helps.